MathSciNet Relay Station
MathSciNet bibliographic data
MR1849684 37L60 (82C05)
Liu, Jian-bo; Ye, Chun-fei; Zhang, Shu-jing; Song, Wen-tao Anti-phase synchronization in coupled map lattices. Phys. Lett. A 274 (2000), no. 1-2, 27–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement